Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 104, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Nov 7, 2011, 10:06 PM CST for Crosby County, Garza County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 7, 2011, 10:06 PM CST (04:06 UTC)
- Expired
- Nov 7, 2011, 10:30 PM CST
- In force
- 24 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Crosby County, TX, Garza County, TX
The radar
The Lubbock radar (KLBB), 56 km from the middle of the area, began a volume at 04:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 7, 9:16 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 4.1 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4235 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
422 WUUS54 KLUB 080406 SVRLUB TXC107-169-080430- /O.NEW.KLUB.SV.W.0104.111108T0406Z-111108T0430Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LUBBOCK TX 1006 PM CST MON NOV 7 2011 THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN CROSBY COUNTY IN NORTHWEST TEXAS. NORTHERN GARZA COUNTY IN NORTHWEST TEXAS. * UNTIL 1030 PM CST * AT 959 PM CST...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 14 MILES SOUTHWEST OF KALGARY...OR 7 MILES NORTHEAST OF POST...AND MOVING NORTHEAST AT 45 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE WHITE RIVER LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING FOR NORTHWEST TEXAS. && LAT...LON 3357 10133 3354 10104 3318 10125 3326 10142 TIME...MOT...LOC 0403Z 212DEG 39KT 3331 10130 $$ SRC
1 follow-up statement
761
WWUS54 KLUB 080421
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1021 PM CST MON NOV 7 2011
TXC169-080429-
/O.CAN.KLUB.SV.W.0104.000000T0000Z-111108T0430Z/
GARZA TX-
1021 PM CST MON NOV 7 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL GARZA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3342 10127 3355 10120 3354 10104 3339 10113
3340 10122
TIME...MOT...LOC 0419Z 221DEG 53KT 3349 10110
$$
TXC107-080430-
/O.CON.KLUB.SV.W.0104.000000T0000Z-111108T0430Z/
CROSBY TX-
1021 PM CST MON NOV 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CROSBY COUNTY UNTIL 1030 PM CST...
AT 1016 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR WHITE RIVER LAKE...OR 14 MILES
SOUTHEAST OF CROSBYTON...MOVING NORTHEAST AT 45 MPH.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE WHITE RIVER LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA.
&&
LAT...LON 3342 10127 3355 10120 3354 10104 3339 10113
3340 10122
TIME...MOT...LOC 0419Z 221DEG 40KT 3349 10110
$$
SRCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 7, 8:44 PM CST, 1 hour 22 minutes earlier.
Area forecast discussion, Nov 7, 8:44 PM CST, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 844 PM CST MON NOV 7 2011 .UPDATE... INITIAL BATCH OF CONVECTION ALMOST OUT OF THE FCST AREA...BUT SET UP REMAINS CONDUCIVE FOR ADDITIONAL STORMS LATER TONIGHT. A STRONG UPPER LOW CONTINUES TO SPIN OVER NERN AZ BUT HAS BEGUN TO MOVE EWD INTO NWRN NM. ADDITIONAL MID AND UPPER LEVEL FORCING BECOMING EVIDENT ACROSS SERN NM AND THE PERMIAN BASIN WITH INCREASING RADAR ECHOES THERE AS WELL AS SOME LIGHTNING BEGINNING TO SHOW UP BETWEEN PECOS AND FORT STOCKTON. AT THE SFC THE DRYLINE HAS PUSHED TO ROUGHLY A FLOYDADA TO JAYTON LINE WHILE A COLD FRONT HAD MOVED SOUTH TO NEAR A CLOVIS TO FLOYDADA TO GUTHRIE LINE. RUC INDICATES THE FRONT WILL MOVE SOUTH ANOTHER HOUR OR TWO BEFORE STALLING WHILE THE DRYLINE MAY RETREAT 30 TO 60 MILES TO THE WEST BEFORE IMPETUS FROM THE EWD MOVING UPPER LOW BEGINS TO SHIFT IT TO THE EAST AS WELL. BOTH THE RUC AND HRRR BLOSSOM THE MID LEVEL CONVECTION TO THE SOUTHWEST WITH IT LIKELY BECOMING ROOTED IN THE BOUNDARY LAYER AS IT MOVES INTO THE WARM SECTOR EAST OF THE DRYLINE. SEVERE POTENTIAL REMAINS PRESENT WITH RICH BOUNDARY LAYER MOISTURE BUT TORNADO POTENTIAL LIKELY DECREASED SIGNIFICANTLY. WILL SEND OUT AN UPDATED PACKAGE AT THE TOP OF THE HOUR WITH THE EXPIRATION OF THE TORNADO WATCH. WILL NEED TO ISSUE ANOTHER UPDATE LATER SHOULD A NEW WATCH BE ISSUED. HAVE OVERHAULED GRIDS BASED ON LATEST TRENDS USING RUC FOR WINDS AND DEW POINTS. MODIFIED POPS GRIDS A BIT TO ACCOUNT FOR EXPECTATION OF NEXT ROUND OF PRECIP. && .PREV DISCUSSION... /ISSUED 525 PM CST MON NOV 7 2011/ AVIATION... DRYLINE AND COLD FRONT INTERSECTION NOT TOO FAR FROM KCDS ATTM AND WITH STRONG LIFT AHEAD OF AN UPPER LOW OVER NERN AZ WILL KEEP A THREAT FOR TSRA AT KCDS THROUGH AT LEAST 03Z IF NOT FOR SEVERAL HOURS AFTER THAT BEFORE DRYLINE SHIFTS TO THE EAST LATER TONIGHT. MEANWHILE KLBB WILL REMAIN IN THE DRY AIR AND LIKELY NOT GOING TO SEE PRECIP THIS EVENING WITH BRUNT OF LIFT FROM THE UPPER LOW STAYING TO THE NORTH. PREV DISCUSSION... /ISSUED 221 PM CST MON NOV 7 2011/ SHORT TERM... STILL WAITING TO SEE HOW THINGS WILL UNFOLD AS OF 2 PM THIS AFTERNOON. ALREADY HAD A FEW STORMS FIRE IN THE AREA AND PUSH OFF TO THE NORTHEAST WITH ADDITIONAL DEVELOPMENT EXPECTED THROUGH THE NIGHT FOR AREAS OFF THE CAPROCK. WITH THE MAIN STORM SYSTEMS STILL OFF TO THE WEST...EXPECT TO SEE CONVECTION RAMP UP ONCE AGAIN AS THE MAIN LIFT PUSHES OVER THE REGION. MODELS CONTINUE TO INCREASE CONVECTIVE COVERAGE ALONG THE DRY LINE THIS AFTERNOON AND THEN PUSH OFF TO THE EAST AFTER MIDNIGHT. FINALLY STARTING TO SEE DRIER AIR MIX INTO THE AREA AND LATEST OBS AT 20Z ARE SHOWING DEWPOINTS FALLING ACROSS ALL BUT THE FAR EASTERN ROLLING PLAINS. 18Z NAM IS COMING IN CLOSER TO THE PREVIOUS HRRR AND RUC RUNS WITH KEEPING DEEPER MOISTURE EAST BUT IS STILL LOWER OVERALL WITH VALUES. ALL MODELS SHOW A SECOND ROUND OF MORE WIDESPREAD CONVECTIVE ACTIVITY ALONG THE ENTIRE LENGTH OF THE DRYLINE STARTING BETWEEN 00-06Z TONIGHT AS ISOLATED STORMS...AND THEN GRADUALLY EVOLVING INTO A CONVECTIVE LINE. CAN STILL EXPECT TO SEE SOME SEVERE WEATHER WITH ISOLATED STORMS EARLY ON AND THEN A GRADUAL TRANSITION TO MORE OF A WIND AND HAIL THREAT AS THE CONVECTIVE LINE DEVELOPS AND ORGANIZES. CANNOT RULE OUT HOWEVER AN EMBEDDED CIRCULATION WITHIN THE LINE ITSELF. NAM12 CLEARS THE WESTERN EDGE OF THE PRECIP RIGHT AROUND 6 AM AND THEN ALL MODELS BRING IN BREEZY CONDITIONS TOMORROW AFTERNOON AS THE MAIN STORM SYSTEM SWINGS OUT ACROSS THE PANHANDLE. WEST WINDS SUSTAINED 20 TO 30 WITH SOME GUSTS UP TO 40 MPH CANNOT BE RULED OUT THROUGH MID-DAY TUESDAY BEFORE A COLD FRONT PUSHES ACROSS THE AREA LATE IN THE DAY. THIS MAY RESULT IN AREAS OF BLOWING DUST DEPENDING ON HOW STRONG WINDS BECOME. COOLER AIR ARRIVING WITH THE FRONT MAY HELP TO HOLD HIGH TEMPERATURES DOWN A BIT TOMORROW AFTERNOON...ESPECIALLY ACROSS THE CAPROCK WHILE HIGHS OVER THE ROLLING PLAINS MAY HAVE A BIT OF A WARMUP THANKS TO WEAK DOWNSLOPE COMPONENT TO THE WINDS. JORDAN LONG TERM... THE UA DISTURBANCE THAT HAVE PROVIDED PORTIONS OF THE SOUTHERN PLAINS WITH SEVERE WEATHER THIS AFTERNOON...IS PROGGED TO BE ACROSS THE CENTRAL PLAINS TUESDAY NIGHT...AND HEADING TOWARDS THE GREAT LAKES REGION MID-WEEK. THUS THE BEST PRECIP AND SYNOPTIC LIFT...WILL BE NORTH AND EAST OF THE CWA FOR THE START OF THE EXTENDED FORECAST. SFC WINDS WILL REMAIN FROM A NORTHERLY COMPONENT ON WEDNESDAY THANKS TO A 1030+ MB SFC HIGH SETTLING IN ACROSS THE REGION FROM THE ROCKY MOUNTAINS. AS A RESULT...TEMPS MAY BE BELOW SEASONAL AVG MID-WEEK DUE TO THE CAA BEHIND THE SAID SFC RIDGE. THUS OVERNIGHT LOWS WILL LIKELY BE AT/BELOW FREEZING ESPECIALLY ACROSS LOCALES ON THE CAPROCK. SFC RIDGE WILL SHIFT SE OF THE CWA BY FRIDAY...AS SFC LEE TROUGHING NORTH OF THE REGION INDUCES WINDS TO VEER TO A MORE SOUTH TO SOUTHWESTERLY COMPONENT /HENCE PROMOTING SLIGHTLY BREEZY CONDITIONS/...THUS ALLOWING TEMPS TO WARM TO/SLIGHTLY ABOVE CLIMO. SFC LOW IS PROGGED TO DIVE SOUTH TO THE CWA BY SATURDAY...CREATING WINDS TO VEER FURTHER TO THE WEST AND NORTHWEST...WITH TEMPS PERSISTING AT/ABOVE NORMAL. BY SUNDAY HEIGHT FALLS WILL ENSUE AS THE AFOREMENTIONED UA RIDGE FLATTENS AND THE FLOW ALOFT EVOLVES INTO SOUTHWESTERLY FLOW...THANKS TO A PACIFIC LOW NEARING THE BAJA OF CALIFORNIA. UNCERTAINTY SETS IN WITH REGARD TO THE EXACT TRAJECTORY OF THE SAID PACIFIC LOW...IN ADDITION TO THE SPATIAL DISTRIBUTION OF POSSIBLE PRECIP. WILL MAINTAIN SILENT POPS ATTM AS THE ANALYZING OF FUTURE MODEL RUNS IS HIGHLY DESIRED. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 31 51 25 51 27 / 10 10 0 0 0 TULIA 38 54 27 52 29 / 20 10 10 0 0 PLAINVIEW 38 56 26 53 27 / 20 10 0 0 0 LEVELLAND 36 58 29 53 28 / 10 10 0 0 0 LUBBOCK 37 59 31 56 27 / 10 10 0 0 0 DENVER CITY 36 60 32 53 30 / 10 10 0 0 0 BROWNFIELD 36 60 32 54 29 / 10 10 0 0 0 CHILDRESS 44 63 33 57 30 / 50 10 10 0 0 SPUR 47 65 34 53 30 / 50 10 0 0 0 ASPERMONT 52 68 36 56 33 / 60 10 0 0 0 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 07
Hazardous weather outlook, Nov 7, 11:17 AM CST, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 1117 AM CST MON NOV 7 2011 TXZ021>044-081730- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1117 AM CST MON NOV 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG AND EAST OF THE INTERSTATE 27 CORRIDOR...OR GENERALLY OVER THE ROLLING PLAINS. A FEW DISCRETE SUPERCELLS MAY FORM ALONG THE DRYLINE ACROSS THE SOUTHEASTERN TEXAS PANHANDLE AND NORTHERN ROLLING PLAINS BEFORE DEVELOPING INTO A SQUALL LINE. LARGE HAIL...DAMAGING WINDS...AND AN INCREASING RISK OF TORNADOES WILL BE THE PRIMARY THREATS. ISOLATED STORMS ARE EXPECTED TO DEVELOP BY THIS AFTERNOON ACROSS THE NORTHERN ROLLING PLAINS AND A FEW OF THESE COULD BECOME SUPERCELLS. THESE STORMS WILL MOVE OFF TO THE NORTHEAST WHILE ADDITIONAL STORMS WILL DEVELOP SOUTHWARD ALONG THE DRYLINE THROUGH TONIGHT. AS COVERAGE INCREASES SOUTHWARD...STORMS WILL LIKELY ORGANIZE INTO A SQUALL LINE BETWEEN 8 PM AND MIDNIGHT WITH THE LINE DEVELOPING INTO THE SOUTHERN ROLLING PLAINS. ALL THUNDERSTORM ACTIVITY SHOULD PUSH EAST OF THE AREA EARLY TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED LATER TODAY AND THIS EVENING...ESPECIALLY OVER THE EXTREME SOUTHEASTERN TEXAS PANHANDLE INTO THE ROLLING PLAINS. JORDAN
In the hours before
Special weather statement, Nov 7, 7:05 PM CST, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 705 PM CST MON NOV 7 2011 TXZ032-037-038-080130- COTTLE-DICKENS-KING- 705 PM CST MON NOV 7 2011 ...SIGNIFICANT WEATHER ADVISORY FOR DICKENS...KING AND COTTLE COUNTIES... AT 657 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS EXTENDING FROM 15 MILES NORTH OF GUTHRIE TO 18 MILES SOUTHWEST OF GUTHRIE...MOVING NORTHEAST AT 25 MPH. PENNY SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND TORRENTIAL DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. VERY HEAVY RAINFALL COULD RESULT IN FLOODING OF POOR DRAINAGE OR LOW LYING AREAS. DO NOT ATTEMPT TO DRIVE THROUGH WATER OF UNKNOWN DEPTH...ESPECIALLY AT NIGHT. SLOW DOWN TO AVOID HYDROPLANING ON WET ROAD SURFACES. SRC
Local storm report, Nov 7, 7:33 PM CST, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
733 PM CST MON NOV 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 11 SW GUTHRIE 33.52N 100.46W
11/07/2011 E1.00 INCH KING TX CO-OP OBSERVER
BRIEF PERIOD OF HAIL.
&&
EVENT NUMBER LUB1100243
JMSpecial weather statement, Nov 7, 8:26 PM CST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 826 PM CST MON NOV 7 2011 TXZ032-037-038-080245- COTTLE-DICKENS-KING- 826 PM CST MON NOV 7 2011 ...SIGNIFICANT WEATHER ADVISORY FOR DICKENS...KING AND COTTLE COUNTIES... AT 818 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ALONG AND JUST NORTH OF HIGHWAY 82 IN KING COUNTY...AND ALSO STRETCHING SOUTHWEST INTO NORTHERN KENT COUNTY. THE LINE OF STORMS WAS MOVING NORTHEAST AT 35 MPH. ONE HALF INCH DIAMETER HAIL...WINDS SPEEDS UP TO 40 MPH...AND TORRENTIAL DOWNPOURS ARE POSSIBLE WITH THESE STORMS. LOCATIONS FROM GUTHRIE TO NEAR GIRARD WILL CONTINUE TO BE IMPACTED BY THE STRONG STORMS. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MOTORISTS CAN EXPECT TO ENCOUNTER TORRENTIAL DOWNPOURS RESULTING IN POOR VISIBILITIES AND PONDING OF WATER ON THE ROADWAYS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE FLOODED ROADWAYS. SRC
Special weather statement, Nov 7, 8:54 PM CST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 854 PM CST MON NOV 7 2011 TXZ032-037-038-080330- COTTLE-DICKENS-KING- 854 PM CST MON NOV 7 2011 ...SIGNIFICANT WEATHER ADVISORY FOR DICKENS...KING AND COTTLE COUNTIES... AT 847 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 16 MILES NORTHEAST OF GUTHRIE TO 8 MILES NORTHEAST OF GIRARD...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE HACKBERRY...GUTHRIE AND LOCATIONS ALONG HIGHWAY 70 NORTH OF GUTHRIE AND HIGHWAY 82 WEST OF GUTHRIE. PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND TORRENTIAL DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MOTORISTS CAN EXPECT TO ENCOUNTER TORRENTIAL DOWNPOURS RESULTING IN POOR VISIBILITIES AND PONDING OF WATER ON THE ROADWAYS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE FLOODED ROADWAYS. SRC
Special weather statement, Nov 7, 9:33 PM CST, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 933 PM CST MON NOV 7 2011 TXZ032-037-038-042-043-080400- COTTLE-DICKENS-GARZA-KENT-KING- 933 PM CST MON NOV 7 2011 ...SIGNIFICANT WEATHER ADVISORY FOR GARZA...KENT...DICKENS...KING AND COTTLE COUNTIES... AT 926 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES NORTHEAST OF GUTHRIE TO 9 MILES NORTHEAST OF POST...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...GUTHRIE...SPUR...AND AREAS ALONG HIGHWAY 82 BETWEEN DICKENS AND GUTHRIE. PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND VERY HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. MOTORISTS CAN EXPECT TO ENCOUNTER VERY HEAVY DOWNPOURS RESULTING IN POOR VISIBILITIES AND PONDING OF WATER ON THE ROADWAYS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE FLOODED ROADWAYS. SRC
Local storm report, Nov 7, 10:00 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1000 PM CST MON NOV 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM HAIL 4 NW POST 33.23N 101.43W
11/07/2011 E1.00 INCH GARZA TX LAW ENFORCEMENT
REPORTED BY SHERIFFS DEPUTY ON CAPROCK.
&&
EVENT NUMBER LUB1100244
SRCThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 6:03 PM CST | Severe Thunderstorm Warning | LUB | Cottle, King | 38 min |
| Nov 7, 6:23 PM CST | Severe Thunderstorm Warning | LUB | Dickens, Kent | 37 min |
| Nov 7, 7:22 PM CST | Severe Thunderstorm Warning | LUB | Cottle, King | 38 min |
| Nov 7, 8:48 PM CST | Areal Flood Advisory | LUB | King | 117 min |
| Nov 8, 12:39 AM CST | Dense Fog Advisory | LUB | Bailey, Briscoe, Castro, Crosby, Floyd, Hale and 6 more | 2 hr |
| Nov 8, 1:10 AM CST | Severe Thunderstorm Warning | LUB | Garza, Kent | 50 min |
| Nov 8, 1:58 AM CST | Severe Thunderstorm Warning | LUB | Kent, Stonewall | 62 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.